# SDR CALA2023040301004

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 74,018 hours, 15,561 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 186035
- Condition: Discharged
- Location: R4
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BATT PACK M33409 CAPACITY CHK FAILED. WORK TRANSFER NON ROUTINE WO.1564384 AND ORIGINATOR BY V924748. REPLACED EMER LT BATT PACK M33409 AND TESTED NORMAL AS PER AMM 33-51-06.  WORK ACCOMPLISHED BY MECH V927704 AND INSPECTED BY V896992.
